MathSciNet Relay Station
MathSciNet bibliographic data
MR281844 (43 #7558) 22.60
Wallach, Nolan R. Cyclic vectors and irreducibility for principal series representations. Trans. Amer. Math. Soc. 158 1971 107–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement